MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS NOT APPLICABLE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS NOT APPLICABLE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305210
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd syringe oral 3ml amber contained foreign matter.10mg (number of units inspected: (b)(4); syringe printing defect: 6; plunger rubber stopper defect: 3; scratch: 1) 7.5mg (number of units inspected: (b)(4) syringe printing defect: 1) 5mg (number of units inspected: (b)(4); syringe printing defect: 3; plunger rubber stopper defect: 1; scratch: 1; external surface contamination: 1; adhered foreign matter: 1) 2.5mg (number of units inspected: (b)(4); syringe printing defect: 9; scratch: 1; external surface contamination: 1).Customer response received on 4/30/2026 7:44 pm - (b)(6).Could you please provide the catalogue number of the defective product? 60000310 could you please provide the batch number of the defective product? 5094870 could you please confirm if defects were noticed prior to use? yes was there any patient impact or harm? no ¿ was not administered to any patient as customer had inspected products before usage and found the defect prior.

Brand Name
NOT APPLICABLE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25125590
Report Number1213809-2026-00244
Device Sequence Number8635077
Product Code KYW
UDI-Device Identifier30382903052104
UDI-Public(01)30382903052104(17)300331(10)5094870
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305210
Device Lot Number5094870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown